# SDR ASAA2013042494695

- Difficulty date: April 24, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A131076
- Condition: Cracked
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR, FLOOR SUPPORT VERTICAL ANGLE AT BSTA 727G, RBL  13.5, CRACKED.  ACFT GROUNDED.  REMOVED AND INSTALLED FLOOR SUPPORT VERTICLE ANGLE AT STA 727G, RBL 13.5 IAW SRM 51-40-02 AND DWG 146A1310.  FABRICATED NEW ANGLE IAW DWG 146A1310.  PRIMED ANGLE IAW SRM 51-20-01.  CHROMIC ACID ANODIZED IAW BAC 5019, CL3.
